Search Results

You are looking at 1 - 10 of 8,675 items :

  • "tournaments" x
Clear All

Volume 6, Issue 1 2010 Article 5 Journal of Quantitative Analysis in Sports Age and Winning Professional Golf Tournaments Gizachew Tiruneh, University of Central Arkansas Recommended Citation: Tiruneh, Gizachew (2010) "Age and Winning Professional Golf Tournaments," Journal of Quantitative Analysis in Sports: Vol. 6: Iss. 1, Article 5. DOI: 10.2202/1559-0410.1209 ©2010 American Statistical Association. All rights reserved. Age and Winning Professional Golf Tournaments Gizachew Tiruneh Abstract Most professional golfers and analysts think that winning on the PGA

References [1] P. Avery, Score sequences of oriented graphs, J. Graph Theory , 15, 3 (1991) 251–257. ⇒257 [2] R. A. Brualdi and J. Shen, Landau’s inequalities for tournament scores and a short proof of a Theorem on transitive sub-tournaments, J. Graph Theory , 38 (2001) 244–254. ⇒258 [3] R. A. Brualdi and J. Shen, Landau’s inequalities for tournament scores and a short proof of a Theorem on transitive sub-tournaments, J. Graph Theory , 38 (2001) 244–254. ⇒258 [4] J. R. Griggs and K. B. Reid, Landau’s theorem revisited, Australasian J. Combinatorics